Extending the results of Borichev–Golinskii–Kupin (2009), we obtain refined Blaschke-type necessary conditions on the zero distribution of analytic functions on the unit disk and on the complex plane with a cut along the positive semi-axis satisfying some non-radial growth restrictions.
Cite this article
Alexander Borichev, Leonid B. Golinskii, Stanislas Kupin, On zeros of analytic functions satisfying non-radial growth conditions. Rev. Mat. Iberoam. 34 (2018), no. 3, pp. 1153–1176DOI 10.4171/RMI/1020